Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 13, 2011, 3:37 PM EDT for Clay County, Putnam County, Saint Johns County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2011, 3:37 PM EDT (19:37 UTC)
- Expired
- Aug 13, 2011, 4:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5484 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WUUS52 KJAX 131937 SVRJAX FLC019-107-109-132015- /O.NEW.KJAX.SV.W.0263.110813T1937Z-110813T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 337 PM EDT SAT AUG 13 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA * UNTIL 415 PM EDT * AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOSTWICK...OR 10 MILES NORTHWEST OF PALATKA...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOSTWICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. && LAT...LON 2973 8142 2973 8176 2979 8178 2992 8156 TIME...MOT...LOC 1937Z 249DEG 9KT 2978 8171 $$ SHULER
1 follow-up statement
786 WWUS52 KJAX 132007 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 PM EDT SAT AUG 13 2011 FLC019-107-109-132017- /O.EXP.KJAX.SV.W.0263.000000T0000Z-110813T2015Z/ CLAY FL-PUTNAM FL-ST. JOHNS FL- 407 PM EDT SAT AUG 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS... NORTHEASTERN PUTNAM AND SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 415 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH ARE STILL POSSIBLE. LAT...LON 2973 8142 2973 8176 2979 8178 2992 8156 TIME...MOT...LOC 2007Z 249DEG 9KT 2981 8163 $$ SHULER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:31 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 13, 2:31 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT SAT AUG 13 2011 ...DECREASING RAIN CHANCES BY MONDAY... .SYNOPSIS...UPPER TROF AXIS HAS SHIFTED A BIT SE SINCE THIS MORNING. LOOKING AT H2O VAPOR SAT IMAGERY...AIR APPEARS RELATIVELY DRY IN THE MID AND UPPER LEVELS COMPARED TO MOISTURE PLUMES NW AND SE OF THE AREA. TSTMS HAVE BEGUN TO DEVELOP OVER THE NW AND S PORTIONS OF THE AREA CLOSER TO THIS DEEPER MOISTURE. EXTREME SE GA REMAINS NEARLY CLOUD-FREE AS OF 2 PM. EARLY AFTERNOON TEMPS RANGE FROM THE LOWER TO MID 90S ACROSS MOST OF THE AREA WITH ATLANTIC SEABREEZE ABOUT 5 MI INLAND AND W COAST SEABREEZE ABOUT 10 MI INLAND DUE TO SW LOW-LEVEL GRADIENT FLOW. .SHORT TERM...TSTMS WILL CONTINUE TO FIRE THRU THE AFTN AND EVENING AIDED BY VORT MAX TRAVERSING THE AREA IN CONCERT WITH SEABREEZES AND OUTFLOWS. BEST COVERAGE SHOULD BE BETWEEN THE I-75 AND HIGHWAY 301 CORRIDORS IN NE FL WITH A SECONDARY MAXIMUM OVER OUR NW ZONES. ENUF SW TO W FLOW SHOULD BE PRESENT TO PUSH ACTIVITY OVER THE COASTAL WATERS BY EARLY EVENING. E U.S. TROF IS PROGGED TO DIG OVER THE NEXT 48 HRS. THIS SHOULD EVENTUALLY BRING IN DRIER AIR INTO THE AREA FROM THE NW. SUN SHOULD SEE SIMILAR PRECIP COVERAGE AND PATTERN TO TODAY. BY MON... SCATTERED POPS SHOULD BE CONFINED TO NE FL WITH ISOLD POPS OVER SE GA. FOR TEMPS...LEANED HEAVILY TOWARD THE MAV DURING THE DAY ON SUN AS NAM APPEARS TO GENERATE TOO MUCH CLOUD COVER...KEEPING MAX TEMPS MOSTLY IN THE UPPER 80S. OTHERWISE...A BLEND HAS BEEN USED. .LONG TERM...TEMPS SHOULD BE CLOSE TO NORMAL THRU THE PERIOD DUE TO E COAST TROF. POPS WILL START THE PERIOD BELOW NORMAL BUT RETURN TO NEAR NORMAL BY LATE IN THE COMING WEEK. FEW CHANGES HAVE BEEN MADE TO EXISTING FORECAST. && .AVIATION...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NE FL THIS AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE POSSIBLE. HAVE INTRODUCED TS TO ALL OF OUR FL TAF SITES BETWEEN 19-20Z WITH CONVECTIVE GUSTS UP TO 30 KTS. CHANCES OF TS ARE LESS LIKELY AT SSI THIS EVENING AS THE SEA BREEZE HAS ALREADY SHIFTED WEST OF THE SITE. PRECIP WILL DIMINISH AFTER SUNSET WITH SKIES CLEARING THROUGH THE NEXT AS WSW LOW LEVEL FLOW DEVELOPS. BASED ON RECENT HEAVY RAINFALL AND LIKELIHOOD OF RAINFALL AT GAINESVILLE AND CECIL FIELD AGAIN THIS EVENING HAVE A PERIOD OF IFR DUE TO BR/LOW CIGS EARLY SUN MORNING. && .MARINE...ONSHORE FLOW THIS AFTERNOON AND EVENING WILL SHIFT WSW OVER NIGHT WITH WINDS 10-15 KTS AND COMBINED SEAS 1-3 FT. COULD SEE SOME ISOLATED STRONG STORMS MOVE OFFSHORE OF THE ATLANTIC COAST THIS EVENING DUE TO LIGHT WESTERLY STEERING FLOW. LATE MON INTO TUE FLOW SHIFTS NNE AS A BROAD SURFACE LOW MOVES WESTWARD FROM S GA AND HIGH PRESSURE EXTENDS DOWN THE ATLANTIC SEA BOARD STATES. WINDS ARE EXPECTED TO BE EAST 10 KTS OR LESS WITH SEAS 2-3 FT TUE THROUGH THU WITH SCATTERED SHOWER AND ISOLATED THUNDERSTORM ACTIVITY. && .FIRE WEATHER...DRIER AIR WILL FILTER OVER THE AREA FROM THE NORTH MONDAY...WITH HIGH DISPERSION NEAR 70 TO 75 ACROSS SE GA AND PORTIONS OF NE FL MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES...BUT IT WILL BE POSSIBLE FOR BRIEF PERIODS OF NEAR CRITICAL VALUES ACROSS THE SUWANNEE RIVER VALLEY ZONES OF N FL MON AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 72 95 / 40 40 30 20 SSI 78 93 76 93 / 30 40 30 10 JAX 75 95 74 96 / 30 50 30 30 SGJ 76 92 76 93 / 30 50 30 40 GNV 74 94 73 95 / 30 40 30 30 OCF 74 95 75 95 / 20 30 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI
Hazardous weather outlook, Aug 13, 10:30 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 AM EDT SAT AUG 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1030 AM EDT SAT AUG 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES AROUND 105 DEGREES THIS AFTERNOON. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEABREEZES INTERACT WITH THE NEXT IN A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING...AND POSSIBLE HAIL. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES IS POSSIBLE DUE TO THE SLOW STORM MOTION. STORMS WILL EVENTUALLY SHIFT EAST TOWARD THE ATLANTIC COAST LATE IN THE DAY AND MAY MOVE INTO THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED ACROSS NORTHEAST FLORIDA ON MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTH CENTRAL FLORIDA EACH AFTERNOON THROUGH WEDNESDAY. A FEW STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. SCATTERED STORMS RETURN AREA-WIDE ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE FOR THEIR AREA IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/SEC
In the hours before
Special weather statement, Aug 13, 1:45 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SAT AUG 13 2011
FLZ040-131830-
MARION-
145 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 230 PM EDT...
AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF
JUNIPER SPRINGS TO 16 MILES SOUTH OF JUNIPER SPRINGS OVER THE OCALA
NATIONAL FOREST...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT INTEREST SOUTH AND SOUTHEAST OF JUNIPER
SPRINGS AND THOSE EAST OF LAKE WEIR THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8187 2904 8187 2929 8165 2928 8164
2905 8163 2904 8165 2896 8165 2896 8166
2895 8186
TIME...MOT...LOC 1744Z 209DEG 15KT 2917 8164 2897 8181
ENYEDISpecial weather statement, Aug 13, 2:52 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SAT AUG 13 2011
GAZ134>136-131930-
APPLING-BACON-WAYNE-
252 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...SOUTHERN APPLING AND NORTHEASTERN BACON COUNTIES FOR STRONG
WINDS VALID UNTIL 330 PM EDT...
AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF NEW LACY...OR 8 MILES
NORTHEAST OF ALMA...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND NEW LACY AND SURRENCY THROUGH 330 PM EDT.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3151 8209 3152 8222 3153 8223 3152 8224
3153 8247 3171 8248 3176 8210
TIME...MOT...LOC 1852Z 267DEG 9KT 3163 8237
CARROLLSpecial weather statement, Aug 13, 3:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT SAT AUG 13 2011
GAZ132-133-131945-
COFFEE-JEFF DAVIS-
304 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF SNIPESVILLE...OR 11
MILES NORTH OF BROXTON...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3180 8269 3164 8274 3173 8298 3179 8294
3179 8291 3179 8287 3182 8284 3183 8280
TIME...MOT...LOC 1904Z 284DEG 5KT 3178 8288
ZAPPESpecial weather statement, Aug 13, 3:18 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT AUG 13 2011
FLZ037-040-132000-
MARION-PUTNAM-
318 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF SALT SPRINGS...MOVING
NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...GEORGETOWN AND WELAKA THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2923 8174 2948 8182 2950 8161 2933 8164
2932 8167 2929 8164 2923 8165
TIME...MOT...LOC 1919Z 175DEG 9KT 2931 8170
SHULERSpecial weather statement, Aug 13, 3:22 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 PM EDT SAT AUG 13 2011 FLZ032-033-132015- CLAY-ST. JOHNS- 322 PM EDT SAT AUG 13 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF PICOLATA...OR 14 MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS... PICOLATA AND BAKERSVILLE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3011 8158 2990 8138 2984 8170 2990 8176 TIME...MOT...LOC 1923Z 229DEG 7KT 2991 8166 SHULER
Special weather statement, Aug 13, 3:32 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT SAT AUG 13 2011
FLZ033-037-132015-
PUTNAM-ST. JOHNS-
332 PM EDT SAT AUG 13 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BOSTWICK...OR 10 MILES
NORTHWEST OF PALATKA...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 415 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8142 2973 8176 2980 8181 2984 8173
2984 8159 2988 8160 2989 8160 2991 8155
TIME...MOT...LOC 1933Z 249DEG 9KT 2978 8173
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:14 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 12, 9:39 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 13, 1:45 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Aug 13, 3:18 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Aug 13, 3:22 PM EDT | Special Weather Statement | JAX | Saint Johns | 53 min |
| Aug 13, 3:32 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Aug 13, 3:45 PM EDT | Special Weather Statement | JAX | Marion | 60 min |
| Aug 13, 3:46 PM EDT | Areal Flood Advisory | JAX | Putnam | 89 min |
| Aug 13, 3:50 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 40 min |
| Aug 13, 3:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Aug 13, 4:03 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Aug 13, 4:05 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Aug 13, 4:13 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Aug 13, 4:14 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 91 min |
| Aug 13, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 45 min |
| Aug 13, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Putnam, Saint Johns | 60 min |
| Aug 13, 4:19 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 56 min |
| Aug 13, 4:23 PM EDT | Special Marine Warning | JAX | 52 min | |
| Aug 13, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 51 min |
| Aug 13, 4:30 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 90 min |
| Aug 13, 4:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 86 min |
| Aug 13, 4:46 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 89 min |
| Aug 13, 4:48 PM EDT | Areal Flood Advisory | JAX | Marion | 87 min |
| Aug 13, 4:55 PM EDT | Special Marine Warning | JAX | 73 min | |
| Aug 13, 4:57 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 63 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Aug 13, 5:18 PM EDT | Special Weather Statement | JAX | Duval | 27 min |
| Aug 13, 5:24 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 51 min |
| Aug 13, 5:35 PM EDT | Areal Flood Advisory | JAX | Duval | 115 min |
| Aug 13, 6:05 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Aug 13, 6:06 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Aug 13, 6:19 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Aug 13, 6:29 PM EDT | Special Marine Warning | JAX | 43 min | |
| Aug 13, 6:38 PM EDT | Special Marine Warning | JAX | 19 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.